MathSciNet Relay Station
MathSciNet bibliographic data
MR2457095 33B20 (33C15)
Elbert, Árpád; Laforgia, Andrea The zeros of the complementary error function. Numer. Algorithms 49 (2008), no. 1-4, 153–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sun, 20 Aug 2017 22:52:00 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=e320bc9f9b514620464333bce4caf796; path=/; expires=Sun, 08-Jun-2031 22:52:00 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=98 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 57b Wr6<ũ: |!rv!K7 ض#lV#[$`i3}aG!nHfK>9w.}3|]AbROo>tݟ.]w8/&7w<WFn:_wBAgW_ 7 n a"prouӮs +ͪxpK$3ӌh .X0M3L?'R<UmNwvA. +*x+,k[؄(;+=kV T8vЩ`IL ѼOZh*S}Y茲CzF>9"塤8 481}>Z}$:3.Oi̴ꬩ+'ٲ <o&bxppQk|Tx4<95@U?yV(odK-|Һ_/O-Q9~}^=prov ^^Nxrw_n'` կD4}îʥLTp+:Kx!5Z Jwc;> b M+PtonwʯGit<4`=XպOx&qq!eIgXL;-,| d!"&SW Ԡw?jEpЁ\1X l> @QE&a%Ax' t U1øu*'Ex \~bu/N(#U<)sGxK T~J)T!Mg!ZY?A}@i]u*ac]:wKkis3w2e0fUDA&uBCS-/*Va